Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 222, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 26, 2015, 2:10 PM MDT for Sheridan County, Nebraska. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2015, 2:10 PM MDT (20:10 UTC)
- Expired
- Jul 26, 2015, 2:45 PM MDT
- In force
- 35 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sheridan County, NE
The radar
The North Platte radar (KLNX), 165 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 1:07 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 8.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 510 J/kg
- Mixed-layer CIN
- -290 J/kg
- Mixed-layer LCL
- 1722 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
358
WUUS53 KLBF 262010
SVRLBF
NEC161-262100-
/O.NEW.KLBF.SV.W.0222.150726T2010Z-150726T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
210 PM MDT SUN JUL 26 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 300 PM MDT
* AT 209 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
WILD HORSE BUTTE...OR 17 MILES NORTHEAST OF ALLIANCE...MOVING
NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN SHERIDAN COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
KRAUSE LAKE...WICKSON LAKE...DIAMOND LAKE...WOLF HILL...ARGO HILL
AND SMITH LAKE STATE WILDLIFE MANAGEMENT AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4262 10237 4227 10209 4209 10271 4216 10274
4234 10275
TIME...MOT...LOC 2009Z 229DEG 22KT 4228 10265
HAIL...1.00IN
WIND...60MPH
$$
JACOBS2 follow-up statements
870
WWUS53 KLBF 262025
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
225 PM MDT SUN JUL 26 2015
NEC161-262100-
/O.CON.KLBF.SV.W.0222.000000T0000Z-150726T2100Z/
SHERIDAN NE-
225 PM MDT SUN JUL 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR SOUTHERN SHERIDAN COUNTY...
AT 224 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES EAST OF
WILD HORSE BUTTE...OR 23 MILES NORTHEAST OF ALLIANCE...MOVING
NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN SHERIDAN COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
DIAMOND LAKE...WOLF HILL...ARGO HILL AND SMITH LAKE STATE WILDLIFE
MANAGEMENT AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NORTH PLATTE .
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4225 10214 4222 10252 4224 10260 4234 10265
4262 10237 4227 10209
TIME...MOT...LOC 2024Z 229DEG 22KT 4234 10255
HAIL...1.00IN
WIND...60MPH
$$
JACOBS894
WWUS53 KLBF 262045
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
245 PM MDT SUN JUL 26 2015
NEC161-262054-
/O.CAN.KLBF.SV.W.0222.000000T0000Z-150726T2100Z/
SHERIDAN NE-
245 PM MDT SUN JUL 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SHERIDAN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT FOR
CENTRAL NEBRASKA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NORTH PLATTE .
LAT...LON 4225 10214 4222 10252 4224 10260 4234 10265
4262 10237 4227 10209
TIME...MOT...LOC 2043Z 229DEG 22KT 4242 10242
$$
JACOBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 11:53 AM MDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jul 26, 11:53 AM MDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1253 PM CDT SUN JUL 26 2015 .SYNOPSIS... ISSUED AT 319 AM CDT SUN JUL 26 2015 HAND ANALYSIS OF THE 07Z MSL DATA SHOWS A WEAK TEMPERATURE AND PRESSURE FIELD AROUND THE AREA WITH GENERALLY LIGHT WIND. THERE IS A TROUGH WITH A DEWPOINT GRADIENT ACROSS SOUTHEAST NEBRASKA AND A WEAK CYCLONIC CIRCULATION OVER EAST CENTRAL SOUTH DAKOTA IN THE WAKE OF THE OVERNIGHT CONVECTIVE SYSTEM. THERE IS ALSO A WEAK QUASI- STATIONARY BOUNDARY ON THE HIGH PLAINS. THE HIGH PLAINS BOUNDARY IS CHARACTERIZED BY A WIND SHIFT AND DEWPOINT GRADIENT. ALSO...RADAR SHOWS A BOUNDARY ACROSS THE NORTHERN SANDHILLS. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 319 AM CDT SUN JUL 26 2015 CONTINUING SOUTH TO SOUTHEAST FLOW WILL REINFORCE THE STRENGTH OF THE THETA-E RIDGE ON THE HIGH PLAINS OF NORTHEAST COLORADO AND OVER THE NEBRASKA PANHANDLE. THE WIND AND THETA-E FIELDS IN THE 0-2KM AGL LAYER INDICATE CONVERGENCE IN THE THETA-E GRADIENT IN THE NEBRASKA PANHANDLE AND NORTHEAST COLORADO. THIS IS LIKELY TO RESULT IN THE DEVELOPMENT OF SCATTERED THUNDERSTORMS THIS AFTERNOON THAT MAY CONGEAL EVENTUALLY INTO A CONVECTIVE COMPLEX. THERE IS AGREEMENT IN THE PRECIPITATION AMOUNTS AND SURFACE FEATURES AMONG THE ECMWF...THE CANADIAN...THE GFS AND THE NAM SO OUR CONFIDENCE IS HIGH IN THE FOLLOWING SCENARIO. SCATTERED THUNDERSTORMS WILL DEVELOP IN THE THETA-E GRADIENT OVER NORTHEAST COLORADO THIS AFTERNOON. THE STORMS WILL THEN BECOME ORGANIZED INTO A CONVECTIVE SYSTEM THIS EVENING BEFORE MAKING ITS WAY ACROSS SOUTHERN NEBRASKA. INITIALLY THE INSTABILITTY AND 0-6KM AGL BULK SHEAR APPEARS TO SUPPORT LARGE HAIL...BUT AS THE SITUATION EVOLVES...LOCALIZED HEAVY RAIN BECOMES THE PRIMARY THREAT. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 319 AM CDT SUN JUL 26 2015 THE WEEK AHEAD WIL BE CHARACTERIZED BY SOME SIGNIFICANT CHANGES BY MID WEEK BEFORE RETURNING TO A SUMMERTIME PATTERN BY NEXT WEEKEND. MONDAY STARTS WITH AN ANOMALOUS UPPER LOW MOVING ACROSS THE PAC NW. AND INTO THE NRN ROCKIES. TEMPS AT THE H5 LEVEL EXCEED -3SD ACCORDING TO GEFS AND HEIGHTS EXCEEDING -2SD. RETURN INTERVALS FOR THIS TYPE OF SYSTEM ARE IN THE NEIGHBORHOOD OF EVERY 5 TO 10 YEARS SO AS THIS UPPER SYSTEM APPROACHES THE NRN PLAINS LATE MONDAY SFC CYCLOGENESIS WILL DEVELOP IN WRN ND/SE MT. THE RESPONSE FURTHER SOUTH WILL BE AN INCREASING SRLY WINDS SERVING TO TRANSPORT PLENTIFUL LOW LEVEL MOISTURE INTO THE REGION. MODELS CONTINUE TO STRUGGLE WITH THE AMOUNT OF MIXING THAT WILL OCCUR DURING THE DAY MONDAY. GFS CONTINUES TO DEVELOP A MUCH DEEPER BL LEADING TO MINIMAL CAPE AND LOWER DEW POINTS BY AFTERNOON MONDAY. THE NAM ON THE OTHER HAND DEVELOPS A MORE SHALLOW BL AND SFC DEW POINTS HIGHER. THE NAM THEREFORE HAS A MORE DEFINITIVE SFC TD GRADIENT LOCATED ACROSS NERN CO AND INTO SWRN NEB...SUFFICIENT FOR CONVECTIVE INIT LATE IN THE DAY MONDAY ACROSS SWRN NEB. THE GFS HAS A WEAKER TD GRADIENT AND HAS WEAKER AND PERCEIVED MORE SHALLOW CONVECTION MONDAY NIGHT. BECAUSE THIS SETUP WILL HAVE MORE POTENTIAL FOR MECHANICAL MIXING DUE TO THE ANOMALOUS UPPER SYSTEM WOULD THINK THE SOLUTION WOULD LIE SOMEWHERE IN THE MIDDLE BUT NOT AS DEEPLY MIXED AS GFS WOULD SUGGEST. EITHER WAY WARM MID LEVEL TEMPS AND DRY AIR SHOULD TEMPER POTENTIAL UPDRAFTS AND LIMIT CONVECTION TO ISOLD. TEMPS OF COURSE WILL DEPEND ON THE DEPTH OF MIXING BUT A GOOD THERMAL RIDGE DEVELOPS AHEAD OF THE SEWD ADVANCING FRONT AND MAY SEE A FEW 100S MONDAY AFTERNOON FROM SW INTO PORTIONS OF THE SANDHILLS...THOUGH FOR NOW THE FCST HAS MAINLY MID AND UPPER 90S. AFOREMENTIONED COLD FRONT SHOULD CLEAR MOST OF THE CWA BY MID MORNING TUESDAY. OF SIGNIFICANCE TUESDAY WILL BE THE MUCH DRIER AIRMASS BY AFTERNOON. BOTH GFS AND NAM WOULD SUGGEST DEW POINTS IN THE 30S MAY BE COMMON AS STRONG CAA TAKES OVER...WITH HIGHS TUESDAY BELOW AVE FOR THIS TIME OF YEAR. BECAUSE OF THE TIMING OF THE FRONTAL PASSAGE BEING EARLY IN THE DAY AND THE DRIER AIRMASS...CONVECTIVE INITIATION WILL BE INHIBITED. WINDS WILL BE BREEZY BEHIND THE FRONT. LOW DEWPOINTS REMAIN ACROSS THE AREA TUESDAY NIGHT AND WED AS WELL WHICH MEANS MIN TEMPS WED MORNING WILL BE COOLER THAN IN THE HUMID AIRMASS OF THE WEEKEND AND FIRST OF THE WEEK. AS THE ANOMALOUS UPPER LOW MOVES INTO ONTARIO AND THE HUDSON BAY REGION BY THURSDAY...THE RIDGE AXIS WILL RETROGRADE TO THE WRN STATES AGAIN...PUTTING THE REGION IN BROAD NW FLOW WHICH ISN/T CONDUCIVE TO THE BEST CHANCES FOR CONVECTIVE RAINS. THE STRONG CAA ASSOCIATED WITH THE FRONT WILL DRIVE IT WELL SOUTH INTO OK AND THE TX PANHANDLES. MOISTURE RETURN WILL BE LIMITED UNTIL THURSDAY INTO FRIDAY SINCE THE FRONT WILL BE SOUTH OF THE AREA. SUBTLE SHORT WAVES WILL ROUND THE WRN STATES RIDGE AND ONCE LOW LEVEL MOISTURE IS ABLE TO RETURN SOME POTENTIAL FOR THUNDERSTORMS WILL EXIST...HOWEVER CONFIDENCE THAT FAR OUT ON TIMING AND LOCATION IS AVERAGE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1253 PM CDT SUN JUL 26 2015 CONVECTIVE CHANCES ARE THE PRIMARY CONCERN FOR THE 18Z AVIATION FORECAST. THE NEAR TERM CONVECTIVE ALLOWING FORECAST MODELS AND SHORT TERM DETERMINISTICS ARE STRUGGLING ON COMING TO A CONSENSUS OF WHAT IMPACTS FROM ANY POTENTIAL CONVECTION THAT WILL DEVELOP DURING THIS FORECAST PERIOD. AS OF NOW...TWO AREAS ARE FAVORED FOR CONVECTIVE DEVELOPMENT. FIRST OFF THE PANHANDLE OF WESTERN NEBRASKA...AND THE SECOND OVER NORTHEASTERN COLORADO. WE ANTICIPATED THE CONVECTION OFF THE PANHANDLE TO REMAIN ISOLATED TO SCATTERED AND WORK EAST THROUGH THE AFTERNOON/EVENING. ADDITIONAL CONVECTION OFF THE HIGH PLAINS OF EASTERN COLORADO MAY SPREAD EAST ACROSS SOUTHWEST NEBRASKA THIS EVENING/OVERNIGHT WITH GREATER COVERAGE. WHERE CONVECTION OCCURS...BRIEF IFR CONDITIONS WOULD BE POSSIBLE. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SPRINGER SHORT TERM...SPRINGER LONG TERM...JWS AVIATION...JACOBS
Hazardous weather outlook, Jul 26, 1:19 PM MDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 219 PM CDT SUN JUL 26 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-271930- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 219 PM CDT SUN JUL 26 2015 /119 PM MDT SUN JUL 26 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS FAR SOUTHWEST NEBRASKA LATE THIS AFTERNOON AND EVENING. THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE HIGHER TERRAIN OF EASTERN COLORADO AND DRIFT EAST ACROSS SOUTHWEST NEBRASKA. LARGE HAIL AND GUSTY ERRATIC WINDS ARE POSSIBLE WITH THESE STORMS. THERE IS AN ADDITIONAL RISK OF SEVERE THUNDERSTORMS IN THE NEBRASKA PANHANDLE...THE WESTERN AND CENTRAL SANDHILLS AND NORTH WEST NEBRASKA THIS AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP ON A SURFACE BOUNDARY ACROSS WESTERN NEBRASKA AND NORTHEAST COLORADO THIS AFTERNOON. A FEW STORMS IN THIS AREA MAY BE SEVERE WITH LARGE HAIL AND STRONG WIND GUSTS POSSIBLE. HEAT INDICES ARE EXPECTED TO CLIMB INTO THE UPPER 90S THIS AFTERNOON EAST OF A IMPERIAL TO NORTH PLATTE TO ONEILL LINE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS AGAIN MONDAY AFTERNOON AND EVENING AHEAD OF A FRONT. THE RISK OF SEVERE THUNDERSTORMS WILL DIMINISH LATE MONDAY NIGHT AS THE FRONT COMES THROUGH. HEAT INDICES ARE EXPECTED TO BE AROUND 100 DEGREES LATE MONDAY AFTERNOON AND EARLY EVENING IN CENTRAL AND SOUTHWEST NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT ACROSS SOUTHWEST NEBRASKA...THE EASTERN PANHANDLE AND WEST CENTRAL SANDHILLS. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) JACOBS
In the hours before
Special weather statement, Jul 26, 1:44 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
144 PM MDT SUN JUL 26 2015
NEZ004-094-262030-
SHERIDAN NE-WESTERN CHERRY NE-
144 PM MDT SUN JUL 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND
NORTHEASTERN SHERIDAN COUNTIES UNTIL 230 PM MDT...
AT 144 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GORDON...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
IRWIN...INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD...GORDON...ROCK
HILL...BAYONNE AND HIGHWAY 61 CROSSING THE NIOBRARA RIVER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 20 BETWEEN MILE MARKERS 105 AND 134.
HIGHWAY 61 BETWEEN MILE MARKERS 214 AND 222.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT FOR
NORTH CENTRAL NEBRASKA.
LAT...LON 4298 10176 4279 10163 4264 10212 4264 10214
4279 10225 4299 10187 4300 10178
TIME...MOT...LOC 1944Z 241DEG 19KT 4276 10211
JACOBSSpecial weather statement, Jul 26, 1:45 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
145 PM MDT SUN JUL 26 2015
NEZ022-262030-
GARDEN NE-
145 PM MDT SUN JUL 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GARDEN COUNTY UNTIL
230 PM MDT...
AT 145 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES WEST OF CRESCENT LAKE NWR...OR 24 MILES NORTHWEST OF OSHKOSH...
MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRESCENT LAKE NWR...BRITTON LAKE...RICHARDSON LAKE...DEER LAKE...
MUMPER...ADAMS FLATS AND RACKETT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT FOR
CENTRAL NEBRASKA.
LAT...LON 4198 10231 4162 10214 4161 10264 4174 10264
4174 10266 4175 10267 4177 10268
TIME...MOT...LOC 1945Z 241DEG 18KT 4170 10262
JACOBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 1:45 PM MDT | Special Weather Statement | LBF | Garden | 45 min |
| Jul 26, 2:03 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 27 min |
| Jul 26, 2:13 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 47 min |
| Jul 26, 2:30 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 30 min |
| Jul 26, 2:59 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 31 min |
| Jul 26, 3:12 PM MDT | Areal Flood Advisory | LBF | Cherry, Sheridan | 3 hr |
| Jul 26, 3:14 PM MDT | Special Weather Statement | LBF | Cherry | 31 min |
| Jul 26, 4:42 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 48 min |
| Jul 26, 5:04 PM MDT | Special Weather Statement | LBF | Deuel | 41 min |
| Jul 26, 5:06 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 24 min |
| Jul 26, 5:13 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Keith | 47 min |
| Jul 26, 5:20 PM MDT | Special Weather Statement | LBF | Chase, Perkins | 40 min |
| Jul 26, 5:38 PM MDT | Tornado Warning | LBF | Cherry, Keya Paha | 37 min |
| Jul 26, 5:44 PM MDT | Special Weather Statement | LBF | Keya Paha | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.